Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Serge Lang and William Cherry
Title: Topics in Nevanlinna theory
Additional book information: Springer-Verlag, Berlin, Heidelberg, and New~York, 1990, 174 pp., US$18.00. ISBN 3-540-52785-0.

References [Enhancements On Off] (What's this?)

  • [CG] J. Carlson and P. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. Math. 95 (1972), 557-584. MR 0311935 (47:497)
  • [GK] P. Griffiths and J. King, Nevanlinna theory and holomorphic mappings between algebraic varieties, Acta Math. 130 (1973), 145-220. MR 0427690 (55:721)
  • [O] C. Osgood, A number theoretic-differential equations approach to generalizing Nevanlinna theory, Indian J. of Math. 23 (1981), 1-15. MR 722894 (85b:30043)
  • [R] K. F. Roth, Rational approximations to algebraic numbers, Mathematika 2 (1955), 1-20. MR 0072182 (17:242d)
  • [S] W. Stoll, The Ahlfors-Weyl theory of meromorphic maps on parabolic manifolds, Lecture Notes in Math., vol. 981, Springer-Verlag, New York, 1981. MR 699135 (85c:32045)
  • [V] P. Vojta, Diophantine approximations and value distribution theory, Lecture Notes in Math., vol. 1239, Springer-Verlag, New York, 1987. MR 883451 (91k:11049)

Review Information:

Reviewer: Paul Vojta
Journal: Bull. Amer. Math. Soc. 26 (1992), 153-157
DOI: https://doi.org/10.1090/S0273-0979-1992-00245-8
American Mathematical Society